Translator Disclaimer
November 1991 Local analyticity for the ¯-Neumann problem and b—some model domains without maximal estimates
Makhlouf Derridj, David S. Tartakoff
Duke Math. J. 64(2): 377-402 (November 1991). DOI: 10.1215/S0012-7094-91-06419-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 2 • November 1991
Back to Top